# SDR AALA201703179025

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 54,157 hours, 23,222 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: 26071343
- Condition: Faulted
- Location: Nr 1 Engine Vs
- Part time: 39,993 hours, 17,783 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLIED TAKE-OFF POWER AND RECEIVED ECAM MESSAGE AT 50-60KTS FOR NR 1 ENGINE COMPRESSOR VANE, SHUTDOWN ENGINE AND RETURED TO GATE. REMOVED AND REPLACED THE NR 1 ENGINE VARIABLE STATOR ACTUATOR.  AIRCRAFT WAS GROUNDED
